# SDR CALA2020020200284

- Difficulty date: January 27, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 69,881 hours, 24,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24013
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 6.14 IS CRACKED. L/P 6471112 SUPPOR T TASK REMOVED AND REPLACED SHEAR FITTING IAW B737-700. SRM 51-40-02 AN D ECRA NO. 5714-01047.SSFR REPORT, FORM 46-0024, ENTERED BY UAL U358176, 1/27/20 INSPECTION ACCEPTED
